MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO CAST CUTTER; SAW, POWERED, AND ACCESSORIES
Catalog Number 0940000000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported prior to a procedure that the device would turn on by itself.

Brand Name
CAST CUTTER
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7773645
Report Number0001811755-2018-01575
Device Sequence Number1392557
Product Code HAB
UDI-Device Identifier07613327115147
UDI-Public07613327115147
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0940000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1